See Alike in...

Alike App

Browser

itoldyou6

466d

I'm flying to Japan in a couple of days. Stimulants are illegal there so to prepare I stopped taking my Focalin last week. I've only been on it for a few months but withdrawal has really sucked. I've been emotional and irritable, and had constant cravings. It's starting to get better but I need to pack and don't have the energy to even start.

Top reply
    • Jelly_JellyFish

      466d

      I drink green tea as a stimulant to calm my anxiety and hyper activity. I have to drink the equivalent to 2 cups of tea or 1teaspoon of matcha everyday. Coffee also works as a good stimulant but if gives people jitters but green tea doesn’t. I went to Japan when I graduated high school and they have green tea everything. If you don’t like tea, they have amazing green tea cookies at the Starbucks in Japan. I’d highly recommend trying them if you need a legal stimulant boost in Japan

    • Jelly_JellyFish

      466d

      👍

    • Jelly_JellyFish

      466d

      I drink green tea as a stimulant to calm my anxiety and hyper activity. I have to drink the equivalent to 2 cups of tea or 1teaspoon of matcha everyday. Coffee also works as a good stimulant but if gives people jitters but green tea doesn’t. I went to Japan when I graduated high school and they have green tea everything. If you don’t like tea, they have amazing green tea cookies at the Starbucks in Japan. I’d highly recommend trying them if you need a legal stimulant boost in Japan

      • itoldyou6

        466d

        @Jelly_JellyFish That's an amazing tip! Thank you so much!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user shared their experience with withdrawal from Adderall, stating that they experienced withdrawal depression lasting for weeks or even months after stopping the medication. It's important to consult your doctor about managing withdrawal symptoms and finding alternative ways to cope during this period (source: post_id A86B0E71-C8EC-44B2-848D-60B16B3E3102).

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion